# SDR AALA20170518004

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 74,054 hours, 9,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NSA93683020
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FWD GALLEY LEFT SIDE ISLE LOWER CLOSET FWD FLOOR MARKER LIGHT ASSY DAMAGED.  REPLACED THE EMERGENCY FLOOR SPOT LIGHT ASSY AT FWD GALLEY LEFT SIDE FWD FLOOR FWD. IAW AMM 33-50-00, OPS CHECKS NORMAL.
